Torsion des courbes elliptiques sur les corps cubiques
Annales de l'Institut Fourier, Tome 50 (2000) no. 3, p. 723-749
On donne la liste (à un élément près) des nombres premiers qui sont l’ordre d’un point de torsion d’une courbe elliptique sur un corps de nombres de degré trois.
We give the list (up to one element) of prime numbers which are the order of some torsion point of an elliptic curve over a number field of degree 3.
@article{AIF_2000__50_3_723_0,
     author = {Parent, Pierre},
     title = {Torsion des courbes elliptiques sur les corps cubiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     pages = {723-749},
     doi = {10.5802/aif.1770},
     zbl = {0971.11030},
     mrnumber = {2001i:11067},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2000__50_3_723_0}
}
Parent, Pierre. Torsion des courbes elliptiques sur les corps cubiques. Annales de l'Institut Fourier, Tome 50 (2000) no. 3, pp. 723-749. doi : 10.5802/aif.1770. http://www.numdam.org/item/AIF_2000__50_3_723_0/

[1] J.E. Cremona, Modular symbols for Г1 (N) and elliptic curves with everywhere good reduction, Math. Proc. Camb. Phil. Soc., 111 (1992), 199-218. | MR 93e:11065 | Zbl 0752.11022

[2] P. Deligne, D. Mumford, On the Irreducibility of the Space of Curves of Given Genus, Publ. Math. IHES, 36 (1969), 75-110. | Numdam | MR 41 #6850 | Zbl 0181.48803

[3] F. Diamond, J. Im, Modular forms and modular curves, Canadian Math. Soc. Conf. Proc., 17 (1995), 39-133. | MR 97g:11044 | Zbl 0853.11032

[4] V.G. Drinfeld, Two theorems on modular curves, Funktsional Anal. i Prilozhen, 7, n° 2 (1973), 82-84 (en russe) ; Functional Anal. Appl., 7, n° 2 (1973), 155-156 (en anglais). | MR 47 #6705 | Zbl 0285.14006

[5] B.H. Gross, A tameness criterion for Galois representations associated to modular forms (mod (p)), Duke Math. J., 61 (1990), 445-517. | MR 91i:11060 | Zbl 0743.11030

[6] A. Grothendieck, M. Raynaud, D.S. Rim, Séminaire de géométrie algébrique 7-I, Lecture Notes in Math., 288 (1972). | Zbl 0237.00013

[7] S. Kamienny, Torsion points on elliptic curves and q-coefficients of modular forms, Invent. Math., 109 (1992), 221-229. | MR 93h:11054 | Zbl 0773.14016

[8] S. Kamienny, Some remarks on torsion in elliptic curves, Comm. in Algebra, 23 (6) (1995), 2167-2169. | MR 96k:11068 | Zbl 0832.14023

[9] S. Kamienny, B. Mazur, Rational torsion of prime order in elliptic curves over number fields, Astérisque, 228 (1995), 81-100. | MR 96c:11058 | Zbl 0846.14012

[10] K. Kato, Euler systems, Iwasawa theory, and Selmer groups, à paraître. | Zbl 0993.11033

[11] N.M. Katz, B. Mazur, Arithmetic moduli of elliptic curves, Annals of Math. Studies, Princeton University Press, 108 (1985). | MR 86i:11024 | Zbl 0576.14026

[12] M.A. Kenku, F. Momose, Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., 109 (1988), 125-149. | MR 89c:11091 | Zbl 0647.14020

[13] J.-C. Lario, J. Quer, Table of some Hecke operators' eigenvalues, non publiée.

[14] Y. Manin, Parabolic points and zeta function of modular curves, Math. USSR Izvestija, 6 (1972), 19-64. | MR 47 #3396 | Zbl 0248.14010

[15] B. Mazur, Modular curves and the Eisenstein ideal, Pub. Math. I.H.E.S., 47 (1977), 33-186. | Numdam | MR 80c:14015 | Zbl 0394.14008

[16] B. Mazur, Rational Isogenies of Prime Degree, Invent. Math., 44 (1978), 129-162. | MR 80h:14022 | Zbl 0386.14009

[17] L. Merel, Opérateurs de Hecke pour Г0(N) et fractions continues, Annales Institut Fourier, 41-1 (1991), 519-537. | Numdam | MR 92k:11047 | Zbl 0727.11020

[18] L. Merel, Universal Fourier expansions of modular forms, in On Artin's conjecture for odd 2-dimensional representations, Lecture Notes Math., 1585, Springer-Verlag (1994), 59-94. | MR 96h:11032 | Zbl 0844.11033

[19] L. Merel, Bornes pour la torsion des courbes elliptiques sur les corps de nombres, Invent. Math., 124 (1996), 437-449. | MR 96i:11057 | Zbl 0936.11037

[20] F. Momose, p-Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., 96 (1984), 139-165. | MR 86m:11039 | Zbl 0578.14021

[21] J. Oesterlé, Torsion des courbes elliptiques sur les corps de nombres, non publié.

[22] P. Parent, Bornes effectives pour la torsion des courbes elliptiques sur les corps de nombres, J. reine ang. Math., 506 (1999), 85-116. | MR 99k:11080 | Zbl 0919.11040

[23] A. Pethö, Th. Weis, H. Zimmer, Torsion of elliptic curves with integral j-invariant over general cubic number fields, Internat. J. Alg. and Comp., 7, 3 (1997), 353-413. | MR 98e:11069 | Zbl 0868.11030

[24] M. Raynaud, Schémas en groupes de type (p, ..., p), Bull. Soc. Math. France, 102 (974), 241-280. | Numdam | MR 54 #7488 | Zbl 0325.14020

[25] K. Rubin, Euler systems and modular elliptic curves, in Galois representations in arithmetic algebraic geometry (Durham 1996), London Math. Soc. Lecture Note Ser., 254 (1998), Cambridge University Press, Cambridge, 351-367. | MR 2001a:11106 | Zbl 0952.11016

[26] A. Scholl, An introduction to Kato's Euler systems, in Galois representations in arithmetic algebraic geometry (Durham 1996), London Math. Soc. Lecture Note Ser., 254 (1998), Cambridge University Press, Cambridge, 379-460. | MR 2000g:11057 | Zbl 0952.11015

[27] J.-P. Serre, Lectures on the Mordell-Weil Theorem (third ed.), Aspects of Mathematics, Vieweg (1997). | Zbl 0863.14013

[28] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press, 1971. | Zbl 0221.10029

[29] W. Stein, disponible sur la toile en http://shimura.math.berkeley.edu/~was/Tables/index.html.